MathSciNet Relay Station
MathSciNet bibliographic data
MR2311547 91B30 (45J05 60K05 60K10)
Wan, Ning Dividend payments with a threshold strategy in the compound Poisson risk model perturbed by diffusion. Insurance Math. Econom. 40 (2007), no. 3, 509–523.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement